A discontinuous q-fractional boundary value problem with eigenparameter dependent boundary conditions

F. Ayca Cetinkaya;


This work aims to examine a boundary value problem which consists of a second order $q$-differential equation and eigenvalue dependent boundary conditions. We introduced a modified inner product in a suitable direct sum space and a symmetric operator. We investigate the properties of eigenvalues and eigenfunctions and we construct the Green's function.

Vol. 20 (2019), No. 2, pp. 795-806

Download: MMN-2692